# SDR QXEA200800901

- Difficulty date: July 28, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 17,007 hours, 12,306 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CHECK LT INBRD SEAT TRACK HAS CORROSION AT STA X648.  BLENDED OUT CORROSION IAW REO 670-53-00-013, MAX MATERIAL REMOVED.  .015" WITHIN LIMITS IAW REO 670-53-00-013.  ALODINED IAW CRJ SRM 51-21-11.
